Lipschitz Maps and Nets in Euclidean Space

DSpace/Manakin Repository

Lipschitz Maps and Nets in Euclidean Space

Show simple item record

dc.contributor.author McMullen, Curtis T.
dc.date.accessioned 2012-11-06T17:39:55Z
dc.date.issued 1998
dc.identifier.citation McMullen, Curtis T. 1998. Lipschitz maps and nets in Euclidean space. Geometric and Functional Analysis 8(2): 304–314. en_US
dc.identifier.issn 1016-443X en_US
dc.identifier.issn 1420-8970 en_US
dc.identifier.uri http://nrs.harvard.edu/urn-3:HUL.InstRepos:9871963
dc.description.sponsorship Mathematics en_US
dc.language.iso en_US en_US
dc.publisher Springer Verlag en_US
dc.relation.isversionof doi:10.1007/s000390050058 en_US
dash.license LAA
dc.title Lipschitz Maps and Nets in Euclidean Space en_US
dc.type Journal Article en_US
dc.description.version Author's Original en_US
dc.relation.journal Geometric and Functional Analysis en_US
dash.depositing.author McMullen, Curtis T.
dc.date.available 2012-11-06T17:39:55Z

Files in this item

Files Size Format View
lipschitz_maps.pdf 126.6Kb PDF View/Open

This item appears in the following Collection(s)

  • FAS Scholarly Articles [7106]
    Peer reviewed scholarly articles from the Faculty of Arts and Sciences of Harvard University

Show simple item record

 
 

Search DASH


Advanced Search
 
 

Submitters